# SDR AALA2020071329001

- Difficulty date: July 11, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 30,185 hours, 11,375 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - R4 DOOR NOT ARMED ON FLIGHT ATTENDANT PANEL (BOTTLE PRESSURE). MEL 23-27K FAP DOOR PRESS IND, AUTHORIZED 11JUL2020T0809Z.  SERVICED R4 DOOR ASSIST BOTTLE PER AMM 52-10-00, DOOR ARMS AND DISARMS NORMALLY.  CLEARED MEL.
